MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC
Catalog Number UV120
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/5/2023 d4: batch # unk attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "were there any patient consequences? if yes, please describe." an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy surgery; device broke from the top and the red ball inside fell out.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/6/2023.Additional information was requested and the following was obtained: "were there any patient consequences? if yes, please describe.No".

Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key17876709
Report Number3005075853-2023-07258
Device Sequence Number7094933
Product Code HIF
UDI-Device Identifier10705036013426
UDI-Public10705036013426
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K983925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUV120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown